# SDR SWAA2023110706073

- Difficulty date: September 29, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO COMPARTMENT; CRACK ON INTERCOSTAL BETWEEN STA 500D-STA 520; STR 24R; (FILTER SUPPORT BASE).<[01] REMOVED AND REPLACED INTERCOSTAL STA500D-STA 520; STR 25R I.A.W SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PAR 9C AND DWG 143A7902.;[02] VERIFIED CORRECTIVE ACTION COMPLETE
